# SDR R7M2002F00023

- Difficulty date: March 7, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N625MB
- Make and model: Bolkms BK117A4
- Aircraft serial: 7108
- Engine: Lyc LTS101600A
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG390E
- Part serial: CBC414739
- Condition: Discharged
- Location: Main
- Part time: 6,766 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEAD ACID BATTERY HAS WEAK POWER OUTPUT.  VOLTAGE DROPS TO 15-16 VOLTS DURING STARTS AND SHOWS A CONSTANT HIGH RATE OF CHARGE IN-FLIGHT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
